Non singularity criteria for non strictly diagonally dominant pentadiagonal matrices


  • César Guilherme de Almeida
  • Santos Alberto E. Remigio



Crout's method, pentadiagonal matrices, non strictly diagonally dominant matrices


Square matrices, A, strictly diagonally dominant belong to an important class of in- vertible matrices that have an LU decomposition. We will present in this work new non singularity criteria based on Crout's method for non strictly diagonally dominant pentadiagonal (or tridiago-nal) matrices that admit an LU decomposition. These criteria are simple and easy to implement. There are many papers on this subject in the literature. However, the results that ensure non singularity of A usually depend on the conditions that are not promptly obtained.


Não há dados estatísticos.

Biografia do Autor

César Guilherme de Almeida

FAMAT-UFU, Uberlândia, MG

Santos Alberto E. Remigio

FAMAT-UFU, Uberlândia, MG


C. G. Almeida and S. A. E. Remigio. Sucient Conditions for Existence of the LU Factor Trends in Computational and ization of Toeplitz Symmetric Tridiagonal Matrices. In: Applied Mathematics (2023). Accepted. doi: 10.5540/tcam.2022.024.01.00177.

S. S. Askar and A. A. Karawia. On Solving Pentadiagonal Linear Systems via Transformations. In: Mathematical Problems in Engineering 2015 (2015). Ed. by George S. Dulikravich. doi: 10.1155/2015/232456.

C. R. Johnson, C. Marijuán, and M. Pisonero. Diagonal dominance and invertibility of matrices. In: Special Matrices 11.1 (2023). doi: 10.1515/spma-2022-0181.

L. Y. Kolotilina. Nonsingularity/singularity criteria for nonstrictly block diagonally dominant matrices. In: Linear Algebra and its Applications 359 (2003), pp. 133-159. doi: 10.1016/S0024-3795(02)00422-6.

J. M. McNally. A fast algorithm for solving diagonally dominant symmetric pentadiago Journal of Computational and Applied Mathematics 234.4 nal Toeplitz systems. In: issn: 0377-0427. doi: 10.1016/ (2010), pp. 9951005.

M. E. A. El-Mikkawy. On the inverse of a general tridiagonal matrix. In: Applied Mathematics and Computation 150.3 (2004), pp. 669-679. issn: 0096-3003. doi: 10.1016/s0096-3003(03)00298-4.

X. L. Zhao and T. Z. Huang. On the inverse of a general pentadiagonal matrix In: Applied Mathematics and Computation 202.2 (2008), pp. 639-646. issn: 0096-3003. doi: 10.1016/j.amc.2008.03.004.






Trabalhos Completos